Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1975, Volume 43, Issue 2

A Price Characterization of Efficient Random Variables<283:APCOER>2.0.CO;2-1
p. 283-292

B. Peleg, M. E. Yaari

Recently, a partial ordering "more risky than" on the set of distribution functions has been established by several authors. The following problem is investigated in this paper: characterize the maximal elements (efficient points) in the above ordering of a given set X of random variables. For a closed and convex set X of discrete random variables we give an essentially complete characterization of the efficient random variables by means of their systems of efficiency prices.

Log In To View Full Content